# SDR COM60525

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: FE210301
- Condition: Defective
- Location: Quadrant
- Part time: 1,910 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INBD GROUND SPOILERS ARE UP WHEN AIRCRAFT POWER IS ON.  REPLACED THE POWER QUADRANT CAM SWITCH UNIT.
